# SDR DL757030414

- Difficulty date: May 2, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 54,032 hours, 27,598 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Condition: Missing
- Location: Nr 4 Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR BRAKE WEAR PINS MISSING.   REPLACED NUMBER FOUR BRAKE ASSY AND LEAK CHECKS OK.
